# SDR YENA2024082101134

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 3,809 hours, 668 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 32914322
- Part serial: 1338
- Condition: Failed
- Location: Apu
- Part time: 2,596 hours, 2,560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#353, BOS-DUB. (ETOPS) 'AIR APU BLEED FAULT ON ECAM AFTER APU STARTED ON GROUND ( APU BLEED VALVE (INOP CLOSED); REMOVED AND REPLACED APU LOAD CONTROL VALVE IAW AMM 49-51-51. OPS/LEAK CHECK GOOD. MDDR CLOSED.
